# SDR AWXA200200497

- Difficulty date: May 15, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 54,141 hours, 34,550 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Chord
- Part number: 654692124
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK .25 INCH CRACKS WERE FOUND ON THE FORWARD CARGO DOOR LOWER BEAM T-CHORD AT 3 FASTENER HOLES IN THE VERTICAL LEG, BS 441, 442, 443.  MAINTENANCE REMOVED THE LOWER BEAM T-CHORD AT BS 441-443; FABRICATED NEW REPLACEMENT T-CHORD, AND INSTALLED REPAIR IAW EO 52-31-04, PG 81-83.
